Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Notes


Journal: Math. Comp. 2 (1947), 282-286
DOI: https://doi.org/10.1090/S0025-5718-47-99586-0
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] This result was stated by M. Bôcher, Annals Math., s. 2, v. 7, 1906, p. 131.--Editor.
  • [1] H. T. Davis, Tables of the Higher Mathematical Functions, v. 1. Bloomington, Ind., 1933.
  • [2] E. Gifford, see MTAC, v. 1, p. 11, 24f, 64f.
  • [3] See MTAC, v. 2, p. 164.
  • [4] H. C. Ives, see MTAC, v. 1, p. 9f.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-47-99586-0
Article copyright: © Copyright 1947 American Mathematical Society